research centers


Search results: Found 12

Listing 1 - 10 of 12 << page
of 2
>>
Sort by

Article
On Rings Whose Principal Ideals are Generalized Pure Ideals

Author: Husam Q. Mohammad
Journal: AL-Rafidain Journal of Computer Sciences and Mathematics مجلة الرافدين لعلوم الحاسوب والرياضيات ISSN: 18154816 Year: 2007 Volume: 4 Issue: 1 Pages: 63-68
Publisher: Mosul University جامعة الموصل

Loading...
Loading...
Abstract

الملخص
يقدم هذا البحث مفهوم الحلقات من النوع PIGP ( الحلقات التي يكون فيها كل جزء مثالي أساسي ايمن هو من النمط GP ) وإعطاء الخواص الأساسية لها . كذلك إعطاء الشروط الضرورية والكافية للحلقة PIGP لكي تكون حلقة مقسومة وحلقة منتظمة .

ABSTRACT
This paper , introduces the notion of a right PIGP-ring (a ring in which every principal ideal of R is a GP-ideal ) with some of their basic properties ; we also give necessary and sufficient conditions for PIGP-rings to be a division ring and a regular ring .

Keywords


Article
On N–Flat Rings

Authors: Husam. Q. Mohammad --- Raida D. Mahammod
Journal: AL-Rafidain Journal of Computer Sciences and Mathematics مجلة الرافدين لعلوم الحاسوب والرياضيات ISSN: 18154816 Year: 2011 Volume: 8 Issue: 1 Pages: 71-77
Publisher: Mosul University جامعة الموصل

Loading...
Loading...
Abstract

ABSTRACT
Let I be a right ideal of R, then R / I is a right N–flat if and only if for each
a &#61646;&#61472;I, there exists b &#61646;&#61472;I and a positive integer n such that an &#8800; 0 and an = ban. In this
paper, we first give and develope various properties of right N-flat rings, by which,
many of the known results are extended. Also, we study the relations between such
rings and regular, &#61552;-biregular ring.

الملخص
،a&#61646;&#61472;I إذا وفقط إذا لكل N – حلقة مسطحة يمنى من النمط R / I فان ،R مثالي أيمن في I ليكن
في هذا البحث أعطينا أولا خواصا متنوعة .an = ban و an &#8800;0 بحيث أن n وعدد صحيح موجب b &#61646;&#61472;I يوجد
كما قمنا بتطوير عدد من النتائج المعروفة. كذلك درسنا العلاقة بين تلك ،N – للحلقات المسطحة من النمط
&#61472;الحلقات والحلقات المنتظمة والحلقات المنتظمة ثنائيا من النمط&#61552; -.

Keywords


Article
On Generalized PF – Rings

Authors: Husam Q. Mohammad --- Nazar H. Shuker
Journal: AL-Rafidain Journal of Computer Sciences and Mathematics مجلة الرافدين لعلوم الحاسوب والرياضيات ISSN: 18154816 Year: 2004 Volume: 1 Issue: 2 Pages: 39-45
Publisher: Mosul University جامعة الموصل

Loading...
Loading...
Abstract

ABSTRACT
The aim of this paper is to extend several known results on GPF –rings. &#960;-regular rings, PF-rings and GP-ideals are also considered. Among other results we prove that: If R is a uniform ring, then R is a GPF-ring if and only if every element of R is either non-zero divisor or nilpotent.

الملخص
الهدف من هذا البحث هو توسيع بعض النتائج المعروفة في الحلقات من النمط GPF. فضلاً عن ذلك درسنا العلاقات بين الحلقات من النمط GPF والحلقات المنتظمة من النمط &#960; ، والحلقات من النمط PF وكذلك المثاليات من النمط GP. ومن النتائج الأخرى التي حصلنا عليها هي " لتكن R حلقة موحدة ، فان R حلقة من النمط GPF إذا وإذا فقط فإنَ كل عنصر فيR إما إلا يكون من قواسم الصفر وإما أن يكون عنصراً معدوم القوى " .

Keywords


Article
Wnil-Injective Modules

Authors: Husam Q. Mohammad --- Raida D. Mahmood
Journal: AL-Rafidain Journal of Computer Sciences and Mathematics مجلة الرافدين لعلوم الحاسوب والرياضيات ISSN: 18154816 Year: 2010 Volume: 7 Issue: 1 Pages: 135-143
Publisher: Mosul University جامعة الموصل

Loading...
Loading...
Abstract

الملخص
يقال للمقاس الأيمن M انه غامر من النمط Wnilإذا كان لكل a &#61646; N( R ) يوجد عدد صحيح موجب n بحيث أن an &#8800; 0 وان أي هومومورفيزم f : anR &#61614; M يمكن توسعته الى R &#61614; M. في هذا البحث أعطينا أولا خواصا متنوعة للحلقات الغامرة من النمط Wnil, كما قمنا بتوسيع عدد من النتائج المعروفة . كذلك درسنا العلاقة بين تلك الحلقات والحلقات المختزلة بإضافة بعض أنواع الحلقات ومنها, مثلا الحلقات SRB, وأنواع أخرى من الحلقات.
ABSTRACT
A right module M is called Wnil-injective if for any 0 &#61625;&#61472;a &#61646; N( R ), there exists a positive integer n such that an &#61625;&#61472;0 and any right R-homomorphism f : anR &#61614; M can be extended to R &#61614; M. In this paper , we first give and develope various properties of right Wnil-injective rings, by which, many of the known results are extended. Also, we study the relations between such rings and reduced rings by adding some types of rings, such as SRB-rings, and other types of rings.

Keywords


Article
On Generalized Simple Singular AP-Injective Rings

Authors: Raida D. Mahammod --- Husam. Q. Mohammad
Journal: AL-Rafidain Journal of Computer Sciences and Mathematics مجلة الرافدين لعلوم الحاسوب والرياضيات ISSN: 18154816 Year: 2012 Volume: 9 Issue: 1 Pages: 175-180
Publisher: Mosul University جامعة الموصل

Loading...
Loading...
Abstract

A ring R is said to be generalized right simple singular AP-injective, if for any maximal essential right ideal M of R and for any bM, bR/bM is AP-injective. We shall study the characterization and properties of this class of rings. Some interesting results on these rings are obtained. In particular, conditions under which generalized simple singular AP-injective rings are weakly regular rings, and Von Neumann regular rings.

يقال للحلقة R بأنها حلقة بسيطة منفردة معممة وغامرة من النمط –AP إذا كان كل مثالي أعظمي أساسي أيمن M في R ولكل bM فان bR/bM غامر من النمط - AP. قمنا بدراسة مميزات وخواص هذا الصنف من الحلقات. بصورة عامة, ما هي الشروط للحلقة البسيطة المنفردة المعممة والغامرة من النمط –AP لكي تكون حلقة منتظمة بضعف وحلقة منتظمة حسب مفهوم فون نيومان.

Keywords


Article
On Nil-Injective Rings

Authors: Raida D. Mahammod --- Husam. Q. Mohammad
Journal: Tikrit Journal of Pure Science مجلة تكريت للعلوم الصرفة ISSN: 18131662 Year: 2012 Volume: 17 Issue: 4 Pages: 257-260
Publisher: Tikrit University جامعة تكريت

Loading...
Loading...
Abstract

In this paper, we continue the studies of several other authors, on nil-injective rings. In particular, we investigate some characterizations and several basic properties of these rings and the relationship between them and n-egular rings, SF-rings, the IN-rings and Kasch rings, respectively.

في هذا البحث , نكمل دراسة بعض الباحثين, حول الحلقات الغامرة من النمط –nil . بصورة خاصة ندرس بعض المميزات والخواص الاساسية لهذه الحلقات والعلاقة بينها وبين الخلقات المنظمة من النمط –n , الحلقات من النمط –SF , الحلقات من النمط –IN وحلقات كاش.


Article
Classification of Zero Divisor Graphs of a Commutative Ring With Degree Equal 7 and 8

Authors: Nazar H. Shuker --- Husam Q. Mohammad
Journal: AL-Rafidain Journal of Computer Sciences and Mathematics مجلة الرافدين لعلوم الحاسوب والرياضيات ISSN: 18154816 Year: 2013 Volume: 10 Issue: 2 Pages: 123-127
Publisher: Mosul University جامعة الموصل

Loading...
Loading...
Abstract

In 2005 J. T Wang investigated the zero divisor graphs of degrees 5 and 6. In this paper, we consider the zero divisor graphs of a commutative rings of degrees 7 and 8.

في عام 2005 درس Wang بيانات قواسم الصفر للحلقات الإبدالية من الدرجة 5 و6. في هذا البحث درسنا بيانات قواسم الصفر للحلقات الإبدالية من الدرجتين 7 و8.

Keywords


Article
The Zero Divisor Graphs of a finite Certain Rings

Authors: Nazar H. Shuker --- Husam Q. Mohammad
Journal: IRAOI JOURNAL OF STATISTICAL SCIENCES المجلة العراقية للعلوم الاحصائية ISSN: 1680855X Year: 2013 Volume: 13 Issue: 25عدد خاص بالمؤتمر السادس Pages: 14-20
Publisher: Mosul University جامعة الموصل

Loading...
Loading...
Abstract

For each commutative ring we associate a graph

Keywords


Article
Classification of Zero Divisor Graphs of Commutative Rings of Degrees 11,12 and 13

Authors: Nazar H. Shuker --- Husam Q. Mohammad
Journal: AL-Rafidain Journal of Computer Sciences and Mathematics مجلة الرافدين لعلوم الحاسوب والرياضيات ISSN: 18154816 Year: 2014 Volume: 11 Issue: 1 Pages: 19-24
Publisher: Mosul University جامعة الموصل

Loading...
Loading...
Abstract

In 2005 Wang investigated the zero divisor graphs of degrees 5,6,9 and 10. In 2012 Shuker and Mohammad investigated the zero divisor graphs of degrees 7 and 8. In this paper, we consider zero divisor graphs of commutative rings of degrees 11, 12 and 13.

في عام 2005 درس Wang بيانات قواسم الصفر للحلقات الابدالية من الدرجات9,6,5 و10. في عام 2012 درسShuker and Mohammad بيانات قواسم الصفر للدرجتين 7 و 8.في هذا البحث درسنا بيانات قواسم الصفر للحلقات الابدالية من الدرجات 12,11 و 13.

Keywords


Article
Hosoya Polynomial and Wiener Index of Zero-Divisor Graph of Z_n

Authors: Mohammad N. Authman --- Husam Q. Mohammad
Journal: AL-Rafidain Journal of Computer Sciences and Mathematics مجلة الرافدين لعلوم الحاسوب والرياضيات ISSN: 18154816 Year: 2018 Volume: 12 Issue: 1 Pages: 47-59
Publisher: Mosul University جامعة الموصل

Loading...
Loading...
Abstract

Let R be a commutative ring with identity. We associate a graph Γ(R). In this paper, we find Hosoya polynomial and Wiener index of Γ(Zn), with n= pm or n= pmq, where p and q are distinct prime numbers and m is an integer with m≥2.

لتكن R حلقة ابدالية بعنصر محايد. نمثل البيان Γ(R). في هذا البحث وجدنا متعددة حدود هوسويا ودليل وينر للبيان Γ(Zn) حيث n=pmq أو n= pm, بحيث أن p و q عددان أوليان مختلفان وان m عدد صحيح موجب أكبر او يساوي 2 .

Listing 1 - 10 of 12 << page
of 2
>>
Sort by
Narrow your search

Resource type

article (12)


Language

English (6)


Year
From To Submit

2018 (2)

2014 (1)

2013 (2)

2012 (2)

2011 (1)

More...